# SDR DLM88960538

- Difficulty date: March 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905DE
- Make and model: Doug MD-88
- Aircraft serial: 53410
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Reqd Serviced
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR UNSAFE LIGHT ON WITH GEAR HANDLE UP, EXCESSIVE WIND NOISE FROM GEAR PROBLEM.  RESERVICED NOSE GEAR, JACKED A/C, RAN GEAR 10 TIMES AND GEAR OPERATION NORMAL.
